MathSciNet Relay Station
MathSciNet bibliographic data
MR1838678 93D15 (35B35 35B37 93C20)
Fardigola, L. V. A stabilizability criterion for differential equations with constant coefficients in the entire space. (Russian) Differ. Uravn. 36 (2000), no. 12, 1699--1706, 1728; translation in Differ. Equ. 36 (2000), no. 12, 1863–1871
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 18:29:19 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8c6bfbc3a6d4230b78fc5b60350f9f44; path=/; expires=Wed, 11-Jun-2031 18:29:20 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=81 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 576 WrF=ũ: !NcH,҂Yi}4؞f,rosq%&p pkԸ d0x>!u\"_GAMg^d"tZyщEp#XoxCj˜iJnڬ725)MXA_q*%3Mmn .IuSfOi账koƧETAx1(7ë*Ѿ E'Ee}swڷ! YAr#a6 aݷWcנ8'`l[˛oof Pwhɔ8z_ .gcBD UIV {W0fe:è,b0_-UCI